# SDR DALA1200541607

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 51,622 hours, 7,115 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE ELECTRICAL SMELL IN AFT GALLEY BY C/B PANEL LEFT OF OVENS.  RAN BOTH PACKS AND BOTH GALLEY VENTS FANS NO ELECTRICAL SMELL.  PULLED OUT BOTH AFT GALLEY CIRCUIT BREAKER PANELS.  NO SMELL OR SIGNS OF ELECTRICAL BURNS.  RAN ALL OVENS AND COFFEEMAKERS.  WENT DOWN TO CREW REST AND INSPECTED CONNECTIONS AND VENT LINES.  NO DEFECTS FOUND.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
